# SDR SWAA2020051244595

- Difficulty date: April 23, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATERRY PACKS M1672 AND M1668 AT PASSENGER CABIN (2 EA) / REPLACED EMERGENCY LIGHT BATTERY PACKS M1672 AND M1668 AT PASSENGER CABIN (2EA) IAW B737-700 AMM 33-51-06-960-805 (U008)
